# SDR DALA2023041002751

- Difficulty date: April 8, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 88,228 hours, 39,333 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

SHIP 3241 - SMKE - DUE TO SMOKE IN THE CABIN AND FLIGHT DECK. SMOKE DID DISSIPATE. CORRECTIVE ACTION: R/R #1 RAM AIR INLET DOOR ACTUATOR AND #1 PACK FAN PLENUM CHAMBER. OPS CHECK GOOD. (9948682)
